# SDR GN0A20150222001

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 31,915 hours, 40,122 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON DESCENT, PASSING THROUGH FLIGHT LEVEL 180, THE CABIN PRESS STARTED TO CLIMB TO 10000’.  THE CREW USED THE PRESSURIZATION CONTROL SWITCH TO CHANGE CABIN PRESS CONTROL FROM AUTO TO MANUAL.  THE CONTROL IS A THREE POSITION GUARDED SWITCH WITH SETTINGS AUTO, MANUAL & DUMP.  THE SWITCH WAS INADVERTENTLY PLACES IN THE DUMP POSITION FOR A VERY SHORT AMOUNT OF TIME.  THE OUTFLOW VLVS STARTED TO OPEN BUT CLOSED IMMEDIATELY WHEN THE SWITCH WAS MOVED TO MANUAL ALTHOUGH THE CABIN PAX OXYGEN MASK DEPLOYED.  PAXS WERE NOTIFIED THAT THERE WAS NO EMER & NOT TO DON THE MASK.  ACFT CONTINUED & LANDED WITHOUT INCIDENT.  STOWED THE CABIN OXYGEN MASK & GND PRESSURIZED THE ACFT BUT COULD NOT DUPLICATE THE REPORTED DISCREPANCY.  ACFT WAS RETURNED TO SERVICE.
